# SDR CA970822002

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 100BEECH
- Engine: Pwa PT6A28
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 025323101
- Condition: Worn
- Location: Nr 1 Eng Fuel
- Stage of operation: NR
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL PUMP ON NR1 ENGINE STOPPED DUE TO WEAR ON THE DRIVE SPLINE SHAFT LOCATED BETWEEN THE PUMP SHAFT AND THE ACESSORY CASE.
